Create Account | Sign In: Author or Forum

 
 
News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter    
 

 Headlines:

 


Readers' Comments

Article: Heparin Induced Thrombocytopenia - more common than believed Back to article | View all comments

Author: Parks P, RN | July 10, 2009

Reader comments on this article are listed below. Review our comments policy.


Submit your opinion:

You must be logged in to post a comment. Please log in or sign up for a free account.



Auto-login on future visits

Forgot your password?


October 09, 2009 08:35 PM
M. Aroon Kamath, M.D.'s avatar

Dear Dr. Parks,

Conditions such as HIT tend to be overlooked as they are not so common as to keep the clinician being acutely aware of them at all times. Early recognition is of paramount importance as you have amply stressed.
It is unfortunate that Warfarin also becomes unsuitable as an alternative in this scenario as its local toxicity (Warfarin-induced skin necrosis) increases. The mechanism of this is unclear. I would be very thankful to get feed- back on this aspect.
Thank you.
Dr.M.Aroon Kamath

Permalink


Page 1 of 1 pages
advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Useful Sites
MediLexicon
  Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us
Copyright © 2001-2014
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME | Conferences

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.